# SDR UPS98425814

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- System (JASC): 2612 · Fire Detection
- Part: Fire Card
- Condition: Loose
- Location: E/E Compt
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT TRANSIT MASTER FIRE WARNING LIGHT (FLASHED THREE).  NO OTHER INDICATIONS.  LIGHT TEST GOOD.  RERACKED FIRE WARNING CARDS, OPS CK GOOD PER M/M 26-11-00 AND 26-15 -00, 26-14-00, 26-16-00.  OK FOR SERVICE.
